| Model Number |
MINI FIBERTAPE RETRIEVER, W/ NR HANDLE |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/20/2023, it was reported by a sales representative that an ar-12974nr fibertape retriever broke and got stuck in the shoulder.Product was able to be removed.This occurred during use in a case with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is not confirmed due to not receiving the device for investigation or submitting images for evaluation.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are attributed to prying/leveraging the device during insertion.